You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
How Small Can a Polynomial Be Near Infinity?
Jennifer M. Johnson and János Kollár
The American Mathematical Monthly
Vol. 118, No. 1 (January 2011), pp. 22-40
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.01.022
Page Count: 19
Preview not available
Abstract We give bounds for real polynomials in two variables near infinity and near a zero. The bounds depend only on the degree of the polynomial and are simple to state.
Copyright the Mathematical Association of America 2011